Alert archive / Florida / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 29, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at May 4, 2005, 6:29 PM EDT for Miami-Dade County, Florida. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2005, 6:29 PM EDT (22:29 UTC)
- Expired
- May 4, 2005, 7:31 PM EDT
- In force
- 62 min
- Issued by
- NWS Miami, FL
- Area
- Counties, with a storm outline in the text
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 34 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 1:30 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 10.5 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1152 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 905 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMFL 042234 CCA SVRMFL FLC086-042330- /O.NEW.KMFL.SV.W.0029.050504T2229Z-050504T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 629 PM EDT WED MAY 4 2005 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN MIAMI-DADE COUNTY IN SOUTH FLORIDA * UNTIL 730 PM EDT * AT 625 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MICCOSUKEE INDIAN VILLAGE...OR 20 MILES EAST OF MONROE STATION MOVING EAST AT 10 MPH. * THE STORM WILL AFFECT... MICCOSUKEE INDIAN VILLAGE SHARK VALLEY ANOTHER DEVELOPING SEVERE STORM WAS LOCATED NEAR GROSSMAN HAMMOCK ABOUT 5 MILES WEST OF KROME AVENUE. LARGE HAIL IS LIKELY WITH THAT STORM. SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 2593 8086 2554 8087 2552 8046 2593 8045 $$ HANDEL
2 follow-up statements
000 WWUS52 KMFL 042306 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 704 PM EDT WED MAY 4 2005 FLC086-042330- /O.CON.KMFL.SV.W.0029.000000T0000Z-050504T2330Z/ MIAMI-DADE FL- 704 PM EDT WED MAY 4 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 730 PM EDT FOR WESTERN MIAMI-DADE COUNTY... AT 701 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM NEAR SHARK VALLEY OBS TOWER...OR ABOUT 22 MILES NORTHWEST OF HOMESTEAD...MOVING SOUTHEAST AT 5 MPH. THIS STORM WILL REMAIN OVER EVERGLADES NATIONAL PARK JUST SOUTH OF TAMIAMI TRAIL. SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...DAMAGING HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT 305.229.4522. LAT...LON 2593 8086 2554 8087 2552 8046 2593 8045 $$ HANDEL
000 WWUS52 KMFL 042331 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 730 PM EDT WED MAY 4 2005 FLC086-042339- /O.EXP.KMFL.SV.W.0029.000000T0000Z-050504T2330Z/ MIAMI-DADE FL- 730 PM EDT WED MAY 4 2005 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MIAMI-DADE COUNTY EXPIRED AT 730 PM EDT... RADAR INDICATED THAT THE STORM THAT PROMPTED THE WARNING FOR RURAL WESTERN MIAMI-DADE COUNTY HAD WEAKENED TO BELOW SEVERE LIMITS. THUS...THE WARNING HAS BEEN ALLOWED TO EXPIRE. THUNDERSTORMS WITH HEAVY RAIN...GUSTY WINDS...AND SMALL HAIL WILL BE POSSIBLE FOR THE NEXT COUPLE HOURS AS THESE STORMS CONTINUE DRIFTING SOUTHEAST ACROSS MAINLAND MONROE AND MIAMI-DADE COUNTIES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING FOR SOUTHERN FLORIDA. LAT...LON 2593 8086 2554 8087 2552 8046 2593 8045 $$ HANDEL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 3:15 PM EDT, 3 hours 14 minutes earlier.
Area forecast discussion, May 4, 3:15 PM EDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 315 PM EDT WED MAY 4 2005 .DISCUSSION...SPC HAS PLACED ALL OF SOUTH FL IN A SEVERE TSTORM WATCH EFFECTIVE UNTIL 8 PM. THUNDERSTORMS ARE FIRING UP VICINITY FT. MYERS EXTENDING SW INTO THE ADJACENT GULF WATERS. OTHER STORMS ARE DEVELOPING ACROSS A LARGE PORTION OF INTERIOR SOUTH FL. STORMS ARE DEVELOPING IN RESPONSE TO A SHORTWAVE MOVING INTO THE WEST CENTRAL FL COAST...EVIDENCED BY ACARS DATA WHICH SHOW H5 TEMPS DROPPING TO -11/-12C NEAR NAPLES. MIAMI H5 TEMP IS STILL NEAR -9C...BUT WILL FALL AS THE SHORTWAVE MOVES ACROSS THE AREA INTO THE EVENING HRS. AS SUCH...INSTABILITY WILL BE ON THE INCREASE THROUGHOUT THE AFTERNOON/EARLY EVENING...AND ALONG WITH MESOSCALE BOUNDARY INTERACTIONS AND HIGH SFC MOISTURE...NUMEROUS TO WIDESPREAD THUNDERSTORMS ARE EXPECTED...WITH ISOLATED SEVERE. FORECAST WILL REFLECT HIGH POPS THROUGH EARLY THIS EVENING...TAPERING OFF TO CHANCE POPS OVERNIGHT - DUE TO BOUNDARY LAYER COOLING. WATER VAPOR IMAGERY SHOWS A TROUGH DIGGING INTO SOUTH TEXAS AT THIS TIME. IT IS THIS FEATURE WHICH WILL ACT TO EVENTUALLY SPIN UP A LOW LATER TONIGHT INTO THU OVER THE EASTERN GULF. BOTH GFS/ETA MOVE THIS LOW ACROSS NORTHERN/CENTRAL FL...BUT WITH DIFFERENT TIMING. GFS SEEMS A TAD TOO FAST...TRACKING THE LOW ACROSS THE PENINSULA OVERNIGHT. PREFER THE SLOWER ETA SOLUTION GIVEN CURRENT POSITION OF TROUGH (WHICH BY THE WAY HAS BEEN THE SUPERIOR MODEL OVER THE PAST SEVERAL DAYS). ETA TAKES THE LOW ACROSS NORTHERN FL THU MORNING INTO EARLY AFTERNOON...WITH THE TRAILING COLD FRONT MOVING ACROSS SOUTH FLORIDA EARLY THURSDAY NIGHT. FORECAST SOUNDINGS SHOW DEEP MOISTURE AND VERY IMPRESSIVE CAPE (>4000 J/K) INCREASING ACROSS SOUTH FL TOMORROW AFTERNOON. LOOKS LIKE THERE WILL BE ENOUGH SFC CONVERGENCE ALONG/AHEAD OF FRONT AS WELL. GIVEN ALL THIS AND THE PLACEMENT OF THE UPPER TROUGH JUST TO OUR WEST AT THE TIME OF MAX HEATING...BELIEVE A SEVERE POTENTIAL AGAIN EXISTS TOMORROW AFTERNOON. LIMITING FACTOR WILL BE CLOUDINESS...WHICH WOULD SUPPRESS HEATING. HOWEVER...BELIEVE THAT MINS WILL STAY IN THE 70S ALL AREAS OVERNIGHT...SO IT WONT TAKE MANY BREAKS IN THE CLOUDS TO REALLY HEAT THINGS UP. DECIDED TO GO WITH LIKELY/CATEGORICAL POPS INTERIOR/EAST FOR TOMORROW AFTERNOON...GIVEN ALL THE ABOVE. WILL MENTION STRONG STORMS FOR TOMORROW...THOUGH SEVERE IS POSSIBLE. THIS WORDING CAN BE BEEFED UP TO SEVERE SHOULD CONDITIONS CONTINUE TO LOOK FAVORABLE WITH LATER MODEL RUNS. CONFIDENCE IS HIGH THAT THE FRONT WILL CLEAR SOUTH FL THU NIGHT (SHOWN BY GFS/ETA/ECMWF)...AND HIGH PRESSURE WILL SETTLE IN ACROSS THE AREA FROM THE NORTH THROUGH THE UPCOMING WEEKEND. THIS WILL RESULT IN SLIGHTLY COOLER AND LESS HUMID CONDITIONS ALONG WITH DRY CONDITIONS. && .MARINE...WINDS TO REMAIN GENERALLY UNDER 15 KNOTS THROUGH THE PERIOD. GULF STREAM SEAS WILL BUILD TO 5-6 FT FRI NIGHT-SAT. MAIN CONCERN FOR MARINERS WILL BE THE STRONG/SEVERE STORM RISK. && .FIRE WEATHER...NO CONCERNS NEXT FEW DAYS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 75 86 67 83 / 70 80 50 20 FORT LAUDERDALE 76 87 70 84 / 70 80 50 20 MIAMI 76 87 70 85 / 70 80 50 20 NAPLES 72 82 67 83 / 60 60 50 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...SEVERE THUNDERSTORM WATCH ALL ZONES UNTIL 8 PM. AM...SEVERE THUNDERSTORM WATCH UNTIL 8 PM NEAR SHORE WATERS. GM...SEVERE THUNDERSTORM WATCH UNTIL 8 PM NEAR SHORE WATERS. && DFG
Hazardous weather outlook, May 4, 6:00 PM EDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 600 PM EDT WED MAY 4 2005 FLZ063-066>075-050400- BROWARD METROPOLITAN-DADE METROPOLITAN-EASTERN COLLIER-GLADES-HENDRY- MAINLAND MONROE-PALM BEACH EASTERN-PALM BEACH WESTERN- WESTERN BROWARD-WESTERN COLLIER-WESTERN DADE- 600 PM EDT WED MAY 4 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT. A WEAK NEARLY STATIONARY FRONTAL BOUNDARY REMAINS JUST TO THE NORTH OF SOUTH FLORIDA. DUE TO THE PROXIMITY OF THE BOUNDARY, SUFFICIENT INSTABILITY AND OUTFLOW BOUNDARIES FROM NUMEROUS SHOWERS AND THUNDERSTORMS, STORMS WILL CONTINUE TO DEVELOP ACROSS MUCH OF SOUTH FLORIDA THROUGH THE EVENING HOURS. SOME THUNDERSTORMS MAY BE SEVERE PRODUCING PENNY SIZED HAIL OR LARGER AND WIND GUSTS IN EXCESS OF 60 MPH. WEAK TORNADOES ARE ALSO POSSIBLE, PARTICULARLY IN AREAS WHERE THE STORMS INTERACT WITH ONE ANOTHER. RESIDENTS ACROSS SOUTH FLORIDA ARE ADVISED TO REMAIN ON THE ALERT THROUGH NOAA WEATHER RADIO OR THE LOCAL NEWS MEDIA IN CASE WARNINGS BECOME NECESSARY FOR ANY OF THE STORMS. ADDITIONAL INFORMATION AND DETAILED GRAPHICS CAN BE FOUND ON THE NATIONAL WEATHER SERVICE WEB SITE AT MIAMIWEATHER.INFO. FOR INFORMATION IN SPANISH, VISIT OUR WEB SITE AT ELTIEMPOENMIAMI.INFO. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A LOW PRESSURE SYSTEM IS EXPECTED TO MOVE ACROSS THE NORTH FLORIDA PENINSULA EARLY THURSDAY BRINGING A COLD FRONT ACROSS SOUTH FLORIDA ON FRIDAY. THEREFORE, STRONG THUNDERSTORMS ARE AGAIN POSSIBLE ACROSS SOUTH FLORIDA PARTICULARLY ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR THIS AFTERNOON.
In the hours before
Special weather statement, May 4, 1:32 PM EDT, 4 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 132 PM EDT WED MAY 4 2005 FLZ063-066>075-042331- BROWARD METROPOLITAN FL-DADE METROPOLITAN FL-EASTERN COLLIER FL- GLADES FL-HENDRY FL-MAINLAND MONROE FL-PALM BEACH EASTERN FL- PALM BEACH WESTERN FL-WESTERN BROWARD FL-WESTERN COLLIER FL- WESTERN DADE FL- 132 PM EDT WED MAY 4 2005 THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR ALL OF SOUTH FLORIDA EFFECTIVE UNTIL 800 PM EDT. THIS WATCH INCLUDES THE FOLLOWING COUNTIES IN SOUTH FLORIDA: GLADES...HENDRY...COLLIER...PALM BEACH...BROWARD...MIAMI-DADE AND MAINLAND MONROE COUNTIES INCLUDING LAKE OKEECHOBEE AND THE ADJACENT COASTAL WATERS. NUMEROUS THUNDERSTORMS HAVE ALREADY BEGUN TO DEVELOP ACROSS INTERIOR AND NORTHERN SECTIONS OF SOUTH FLORIDA. NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP FOR THE REST OF THIS AFTERNOON AND EVENING HOURS. ATMOSPHERIC CONDITIONS ARE SUCH THAT A FEW OF THESE STORMS COULD BECOME SEVERE PRODUCING DAMAGING WINDS...HEAVY RAINFALL AND SMALL HAIL. ISOLATED TORNADOES ARE ALSO POSSIBLE...ESPECIALLY ACROSS GLADES...HENDRY AND PALM BEACH COUNTIES WHERE SEA AND LAKE BREEZES ARE EXPECTED TO INTERACT. REMEMBER A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES.
Special weather statement, May 4, 2:00 PM EDT, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 200 PM EDT WED MAY 4 2005 FLZ067-068-041900- PALM BEACH EASTERN-PALM BEACH WESTERN- 200 PM EDT WED MAY 4 2005 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING FOR SOUTHERN FLORIDA. A CLUSTER OF STRONG THUNDERSTORMS OVER SOUTHWEST PALM BEACH COUNTY AND NORTHWEST INTERIOR SECTIONS OF BROWARD COUNTY WILL MOVE NORTHEAST AT 15 MPH. DOPPLER RADAR INDICATED THAT THESE STORMS ARE INCREASING IN INTENSITY AND COVERAGE. THESE STORMS WILL AFFECT SECTIONS OF I-75...U-27...THE HOLEY LAND WILD LIFE AREA AND OKEELANTA. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES.
Special weather statement, May 4, 3:38 PM EDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 338 PM EDT WED MAY 4 2005 FLZ067-068-042045- PALM BEACH EASTERN-PALM BEACH WESTERN- 338 PM EDT WED MAY 4 2005 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING FOR SOUTHERN FLORIDA. A CLUSTER OF STRONG THUNDERSTORMS WILL CONTINUE TO APPROACH THE NORTHEAST PORTION OF PALM BEACH COUNTY THROUGH 430 PM. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
Special weather statement, May 4, 4:06 PM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 406 PM EDT WED MAY 4 2005 FLZ071>074-042040- BROWARD METROPOLITAN-DADE METROPOLITAN-WESTERN BROWARD-WESTERN DADE- 410 PM EDT WED MAY 4 2005 A LINE OF STRONG THUNDERSTORMS EXTENDING FROM JUST WEST OF U.S. HIGHWAY 27 NEAR WESTON TO JUST NORTH OF THE DADE-COLLIER TRAINING AIRPORT ALONG THE TAMIAMI TRAIL WILL CONTINUE MOVING EAST AT 10 MPH. THESE STORMS WILL IMPACT THE WESTERN SUBURBS OF BROWARD INCLUDING WESTON...PEMBROKE PINES...AND MIRAMAR. THE STRONGEST STORMS ARE APPROACHING SEVERE LEVELS AND ARE LOCATED 10 MILES NORTH OF FORTYMILE BEND IN MIAMI-DADE COUNTY OVER THE EVERGLADES. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL... AND TORRENTIAL DOWNPOURS. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING FOR SOUTHERN FLORIDA. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. HANDEL
Special weather statement, May 4, 4:37 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 437 PM EDT WED MAY 4 2005 FLZ071>074-042100- BROWARD METROPOLITAN-DADE METROPOLITAN-WESTERN BROWARD-WESTERN DADE- 437 PM EDT WED MAY 4 2005 ...STRONG THUNDERSTORMS ROLLING ACROSS BROWARD AND MIAMI-DADE... AT 430 PM EDT...THE PUBLIC ESTIMATED WINDS GUSTING UP TO 50 MPH IN SUNRISE NEAR THE SAWGRASS MILLS MALL. RADAR INDICATED THE HEAVIEST OF THESE STORMS EXTENDED FROM SUNRISE TO PEMBROKE PINES. IN MIAMI-DADE THE STRONGEST STORMS WERE 5 MILES WEST OF KROME AVENUE AND NORTH OF THE TAMIAMI TRAIL. THE STORMS ARE MOVING EAST AT 10 MPH. EXPECT VERY HEAVY RAINFALL WITH LOCALIZED PONDING OF WATER ON THE ROADS...FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...AND TORRENTIAL DOWNPOURS THROUGH 530 PM ACROSS MUCH OF METRO BROWARD AND NORTH METRO MIAMI-DADE. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING FOR SOUTHERN FLORIDA. HANDEL
Special weather statement, May 4, 4:59 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 459 PM EDT WED MAY 4 2005 FLZ071>074-042130- BROWARD METROPOLITAN-DADE METROPOLITAN-WESTERN BROWARD-WESTERN DADE- 459 PM EDT WED MAY 4 2005 ...STRONG THUNDERSTORMS SLOWLY CROSSING BROWARD AND MIAMI-DADE... AT 5 PM...A LINE OF STRONG THUNDERSTORMS EXTENDED ACROSS COCONUT CREEK...FORT LAUDERDALE...MIRAMAR...MIAMI LAKES...WESTWARD ACROSS THE EVERGLADES ALONG THE DADE-BROWARD COUNTY LINE TO JUST NORTHEAST OF FORTYMILE BEND. THESE STORMS WILL MOVE EAST AT 10 MPH ACROSS ALL OF EASTERN BROWARD COUNTY AS WELL AS ACROSS HIALEAH...CAROL CITY...AND NORTH MIAMI IN MIAMI-DADE COUNTY. EXPECT TREMENDOUS LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...AND TORRENTIAL DOWNPOURS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING FOR SOUTHERN FLORIDA. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. HANDEL
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 8:30 PM EDT | Severe Thunderstorm Warning | MFL | Glades | 60 min |
| May 4, 2:23 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 67 min |
| May 4, 2:42 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 66 min |
| May 4, 7:00 PM EDT | Special Marine Warning | MFL | 60 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.